You are here

Hyperbolic Systems of Conservation Laws

TitleHyperbolic Systems of Conservation Laws
Publication TypeJournal Article
Year of Publication1999
AuthorsBressan, A
JournalRev. Mat. Complut. 12 (1999) 135-200

This is a survey paper, written in the occasion of an invited talk given by the author at the Universidad Complutense in Madrid, October 1998. Its purpose is to provide an account of some recent advances in the mathematical theory of hyperbolic systems of conservation laws in one space dimension. After a brief review of basic concepts, we describe in detail the method of wave-front tracking approximation and present some of the latest results on uniqueness and stability of entropy weak solutions.

Alternate JournalHyperbolic Systems of Conservation Laws in One Space Dimension

Sign in